# SDR TRAX200800655

- Difficulty date: May 18, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 15,274 hours, 12,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 464 FLOOR SUPPORT INTERCOSTAL HAS A CRACKED FLANGE ON THE I/B SIDE OF RBL 36 AND A CRACKED ATTACH ANGLE ON THE O/B SIDE OF RBL 27.  DISCONNECTED MOUNT BOLTS ON CABLE GUIDE IAW 51-41-04.  REPAIRED RT SIDE FS 484 INTERCOSTAL I/B OF RBL 36 AND O/B SIDE OF RBL 27 IAW REO 601R-53-41-059. INSTALLED SAME SERVICEABLE MOUNT BOLTS ON CABLE GUIDE IAW SRM 51-41-04. PERFORMED LEAK CHECK OF THE RT SIDE FS 484 FLOOR SUPPORT INTERCOSTAL RBL 36 AND O/B RBL 27 IAW AMM 21-32-00-863-801. NO LEAKS NOTED AT THIS TIME.  REPAIRED RT SIDE F.S. 484 FLOOR SUPPORT INTERCOSTAL IAW REO 601R-53-41-059 AND  REO 601R-53-41-059.
